On the parametric uncertainty of weakly reversible realizations of kinetic systems

Lipták, György and Szederkényi, Gábor and Hangos, Katalin (2014) On the parametric uncertainty of weakly reversible realizations of kinetic systems. HUNGARIAN JOURNAL OF INDUSTRY AND CHEMISTRY, 42 (2). pp. 103-107. ISSN 0133-0276

[img]
Preview
Text
Liptak_103_2791004_ny.pdf

Download (219kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 22 Jan 2015 15:25
Last Modified: 22 Jan 2015 15:25
URI: http://eprints.sztaki.hu/id/eprint/8078

Update Item Update Item